# SDR USAA980335

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65465784
- Condition: Damaged
- Location: Bs 1088/Bs1121
- Part time: 32,422 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING DROP IN CHECK VISUAL AND EDDY CURRENT, FOUND A 40 INCH SQUARE HEAT DAMAGED AREA APU TORQUE BOX UPPER WEB BS 1088 - BS 1121 LBL 40 RBL 40 WEB CENTER.  INSTALLED NEW FLOOR WEB SECTION PER SRM 53-80-13.  (X)
